# SDR FDEA201508192629

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA002819
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT BS 1681, LONGERON 12L, FRAME EXISTING REPAIR FOUND WITH A DENT.  REPAIRED IAW SRM 53-00-07-2R REPAIR 2 FIG 210.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
